EconPapers    
Economics at your fingertips  
 

On The Upper Bound Estimates for the Coefficients of Certain Class Bi-Univalent Functions of Complex Order

Nizami Mustafa
Additional contact information
Nizami Mustafa: Department of Mathematics, Faculty of Science and Letters, Kafkas University, Kars, Turkey

Academic Journal of Applied Mathematical Sciences, 2019, vol. 5, issue 7, 101-113

Abstract: In this paper, we introduce and investigate a subclass of analytic and bi-univalent functions of complex order in the unit disk in complex plane. We obtain upper bound estimates for the initial three coefficients of the functions belonging to this class. In this study, the Fekete-Szegö problem for this function class is also investigated.

Keywords: Analytic functions; Bi-univalent functions; Coefficient bounds; Fekete-Szegö problem. (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://www.arpgweb.com/pdf-files/ajams5(7)101-113.pdf (application/pdf)
https://www.arpgweb.com/journal/17/archive/07-2019/7/5 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:arp:ajoams:2019:p:101-113

Access Statistics for this article

Academic Journal of Applied Mathematical Sciences is currently edited by Dr. Diana Bílková

More articles in Academic Journal of Applied Mathematical Sciences from Academic Research Publishing Group Rahim Yar Khan 64200, Punjab, Pakistan.
Bibliographic data for series maintained by Managing Editor ().

 
Page updated 2019-09-14
Handle: RePEc:arp:ajoams:2019:p:101-113